Sulfameth Trimethoprim 800 160 Side Effects Tingling

6 Replies Updated



Conversation Starter

Al Says:


Started 1 tablet a day of Sulfameth Trimethoprim 800 160 about week ago. 4 days ago turned to 2 tablet a day. For the last couple of days I've got a severe tingling in my hips and abdomen, and also some muscle pain. Is it a typical side effect for this medication?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It can be, but it may also be a sign that you are sensitive to this medication and continuing to take it could result in your experiencing more severe symptoms.

Learn more Bactrim details here.

When this happens, it's usually best to switch to a different antibiotic.

I ignored those initial symptoms and ended up developing a bad allergic reaction to it a few days later.

How are you doing now? Have there been any changes?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Tom Says:
via mobile

I was given the medicine for an abscess on my neck. I'm on day 34 pills a day I'm wondering is one of the side effects drowsiness and a feeling of just being loopy ?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
karen Says:

TOM May I ask how old you are? Its not a typical reaction although it is seen in older patients. Sometimes they complain of being crazy in the head. It will go away when you finish the meds. If its to bad call your doc.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Marie Says:

I had surgery for basil joint in both hands but not together. The first hand surgery sent me home , gave me meds for the left hand. I was prescribed sulfamete/ Trimethoprin Ann’s it made me very aggravated & my whole personality changedtt. I fwas very mean to everyone. Now when I had the left hand done gave me the same antibiotics . I took the I am upset because I was basically hulusinating. Talking to people that were not there : just having a good time with my new friends, lol. But seriously will the medication do this? I Eben asked my husband as we got to bed & asked how was his day at the office. Please anyone who experienced this type of reaction please respond -the brain fog was terrible, just wondered around my house- thank you in advane to my problem.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Marie Says:

Re: Marie (# 4)

I am 64; years old. But as a child would break out a rash from antibiotics..I am a very young 64,
S

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Marie Says:

Re: Verwon (# 1)

Somewhat better-;let’s see when I awake in the morning.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

sulfameth trimethoprim 800 160 side effects
I have a staph skin infection, rashes all over my body and I went to see my doctor, she prescribed me sulfameth trimetho... 2 replies
sulfameth trimethoprim 800 160 side effects burping
I've been taking this medicine for 2 days and have been burping constantly so much that it is causing mild chest pai... 1 reply
Sulfameth Trimethoprim 800 160 Side Effects
should I be taking sulfameth/trimethoprim 800/160 while I am taking 4mg warfarin daily? ## Were these prescribed by the ... 1 reply
Sulfameth Trimethoprim 800 160 Tabs Side Effects
I have been experiencing muscle pain in my scapula and hip while on this medication, is this a side effect or over excer... 22 replies
Sulfameth Trimethoprim 800-160 Tabs Side Effects
I took my first dose 30 minutes ago. I itch all over. small red whelt like a bite. is this a side affect? If so will it ... 3 replies
How to counter negative side effects of sulfameth trimethoprim 800 160 tabs
What remedies are there to counter act the negative side-effects including muscle soreness and an itchy rash? ## Hello, ... 6 replies
Sulfameth Trimethoprim 800 Side Effects
My daughter is 5 years old and has urinary reflux stage 3. She has been taking sulfameth-trimeth since she was 2 years o... 2 replies
sulfameth trimethoprim 800 mg side effects
Started taking this med yesterday due to possible uti, woke up this morning with watery diarrhea is this normal ## Hi Ma... 1 reply
sulfameth trimethoprim side effects tendon damage
I took this for a week which ended about a month ago. I'm 46 and a runner. Since taking these meds, my left heel and... 2 replies
Sulfameth Trimethoprim Side Effects
I'm having constritures of my tendons in ankles is this normal. Felt like tendon was as tight as rubberband and goin... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA